# SDR AU991030

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YR2
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTER RUDDER ATTACHMENT BRACKET DAMAGED.
